# SDR USAA050732

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - FLOOR SUPPORT, 1.5 INCH L X 1.5 INCH W X .06 INCH D, 1.5 INCH L X 2 INCH X .050.  CORROSION; LEVEL 1; TASK C53-252-03, BS 1640-1680 RBL 56.  (K)
